# SDR CA060211003

- Difficulty date: October 12, 2005
- Submitted: June 6, 2006
- Operation: General aviation
- Make and model: Cndair CL6002B19
- Engine: Ge CF343B1
- System (JASC): 7230 · Turbine Engine Compressor Section
- Part: Turnbuckle
- Condition: Separated
- Location: Throttles
- Stage of operation: AP
- How discovered: O
- Nature of condition: E, R, J
- Precautionary procedure: E

## Discrepancy

(CAN)   WHEN STARTING APPROACH, THROTTLES WERE PULLED BACK, A LOUD BANG WAS WITNESSED AND FELT IN A/C. ENG NR 1 STARTED TO LOSE POWER IMMEDIATELY, FOLLOWED BY LOW OIL PRESSURE WARNING. ITT ROSE UP TO 1230 DEG CELSIUS AND HIGH ENGINE VIBRATION WERE FELT. ENG WAS SHUTDOWN BY CREW.  SINGLE ENG APPROACH AND LANDING, UNEVENTFUL LANDING.  DURING INSP, MAINT FOUND BOTH TURNBUCKLES STG 2 OF VG LINKAGE WERE FOUND SEPARATED FROM VG SHAFT.  SOME DAMAGED COMPRESSOR BLADES OF LAST FOUR STAGES WERE OBSERVED.   CAUSE FOR STAGE 2 TURNBUCKLE PROBLEMS IS (MOST LIKELY)INTERFERENCE BETWEEN VG SHAFT CLEVIS AND TURNBUCKLE JAM NUT ITSELF. BRG ROD END SHEARED CLOSE TO THE NUT.  (TC NR 20060211003)
